Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 378753, 9 pages
http://dx.doi.org/10.1155/2015/378753
Research Article

A Fuzzy Delay Approach for HIV Dynamics Using a Cellular Automaton

1Faculty of Mathematics, Federal University of Uberlândia, 38408-100 Uberlândia, MG, Brazil
2Faculty of Mechanical Engineering, Federal University of Uberlândia, 38408-100 Uberlândia, MG, Brazil
3Department of Applied Mathematics, IMECC, State University of Campinas, 13083-859 Campinas, SP, Brazil

Received 3 March 2015; Revised 12 May 2015; Accepted 14 May 2015

Academic Editor: Jianming Zhan

Copyright © 2015 R. Motta Jafelice et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Motta Jafelice, C. A. F. Silva, L. C. Barros, and R. C. Bassanezi, “A Fuzzy Delay Approach for HIV Dynamics Using a Cellular Automaton,” Journal of Applied Mathematics, vol. 2015, Article ID 378753, 9 pages, 2015. https://doi.org/10.1155/2015/378753.